# SDR IPXA2022110687872

- Difficulty date: November 6, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,977 hours, 14,019 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: A57242078200
- Condition: Cracked
- Location: Lt Wing K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLT WING KRUEGER FLAP BOX LOWER CHORD SUPPORT STRUCTURE HAS 3 EACH BRACKETS CRACKED.REMOVED,FABRICATED, AND INSTALLED 3 EACH BRACKETS IAW SRM 51-40-21.
